MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO 400 STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO 400 STERILIZER
Model Number AMSCO 400 Steam Sterilizer
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the unit and found the viewport had been damaged resulting in the reported event.The unit is currently pending repairs.A follow-up mdr will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that water and steam were leaking from their amsco 400 sterilizer onto the floor.No report of injury.
 
Additional Manufacturer Narrative
The technician collected water samples to test the facility's incoming water, and the results identified that three of the critical chemical attributes of water quality were above the maximum requirements and three of the critical chemical attributes were below the requirements for the electric steam generator as stated in the amsco 400 sterilizer operator manual (table 5-1.Required feed water quality for carbon-steel steam generators).The user facility is responsible for ensuring that their incoming water supply remains within the electric steam generator's operating requirements.The amsco 400 operator manual states (3-1), "water quality - supplied must be within specifications.Improper water quality adversely affects equipment operation." the technician notified the customer of the water quality test results and that their water quality is not meeting the required operating conditions.The technician replaced the viewport, tested the unit, confirmed it to be operating according to specification and returned it to service.No additional issues have been reported.
 
Additional Manufacturer Narrative
The selection of combination product in g4 of the previous follow-up report submitted was selected in error and is not applicable to this mdr.

Brand Name
AMSCO 400 STERILIZER
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key13052466
Report Number3005899764-2021-00063
Device Sequence Number11165080
Product Code FLE
UDI-Device Identifier00724995209247
UDI-Public00724995209247
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAMSCO 400 Steam Sterilizer
Device Catalogue NumberSR0101110211
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2021
Supplement Date Received by Manufacturer12/04/2021
12/04/2021
12/04/2021
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date02/15/2022
03/04/2022
07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown